MathSciNet Relay Station
MathSciNet bibliographic data
MR1631616 46E15 (35J10 42B30)
Dziubański, Jacek Atomic decomposition of $H^p$ spaces associated with some Schrödinger operators. Indiana Univ. Math. J. 47 (1998), no. 1, 75–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement